Projectile vomiting, shaking, sweating, heart palpitations, abdominal pains are very rare side effects when taking Saxenda. We have treated over 4000 patients now and yes in maybe one or two patients an extreme side effect has been experienced and we have advised the patient accordingly. However because safety is paramount, you are monitored very closely, you have been thoroughly health screened and you have access to a qualified named clinician at all times. These are crucial risk minimising and protecting measures implemented by SkinnyJab to ensure your safety
Over the past few months we have been getting a huge increase in distressed calls from patients thinking they have been taking "SkinnyJab'. Turns out that they have been conned by greedy online pharmacies and beauty salons. They had purchased Saxenda online or from a salon at a fraction of the cost, but at a high price to their health. Due to the experience of the extreme side effects, their purchase invariably ended up in the bin with lack of faith in this amazing product.
Buying cheap online or unregulated Saxenda from beauty salons is nothing but false economy, its not the same as buying from a reputable healthcare company such as SkinnyJab (the genuine company, not the the fakes in beauty salons pretending to be us!!). These cheap pens are arriving by post with inadequate coolant packaging or none at all. And also in some cases handed out by the salon owner from the staff fridge along side the packed lunches! The public must be made aware that these drugs are not UK sourced, so could have been exposed to any temperatures en route over here. It is then stored unregulated in this country, but will have come from abroad and there is no guarantee that it has been adequately or properly cold-chained in transit. No wonder people are being seriously ill.
We have advised that if you purchased the drug via this method and are experiencing side effects, then you must contact the doctor that prescribed it to you. Funnily enough 'the doctor' is nowhere to be found and cannot be located or contacted. This is so wrong, whoever prescribed you that stuff, has a duty of care for your welfare. No co-incidence that you cannot find these individuals when you have an issue or a complaint to raise.
The British public need to wise up to this problem and protect themselves. I do not want to get another disturbing phone call from someone who has fallen victim to these preditors Fortunately I think the authorities are now taking a stand and finally getting this all sorted out, but these things take time, so in the meantime, you all need to wake up and smell 'the not so skinny coffee' Take your own responsibility and do the proper research. It cannot go on like this, the risks and dangers are getting completely out of hand.
The whole country has gone mad, beauty therapists are injecting Botox and are now selling potentially dangerous prescription weight loss drugs?? Not only that, they now are 'training' each other and setting up 'academies'?? No one is stopping them??!! Why did I bother spending 6 years in university obtaining degrees in advanced clinical practice and 25 years as a skilled practitioner specialised in aesthetic medicine with numerous certificates under my belt when I could have done a one day facial course. Makes a total mockery of the medical profession.
Anyway, i am going to keep you all updated and keep you all well informed, so keep reading and lets lose weight, but lets lose it safely